# SDR FDEA201208263176

- Difficulty date: August 26, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 48,447 hours, 20,480 cycles
- Engine: Pwa PW4158
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Roller Track
- Part number: A25771309206
- Condition: Corroded
- Location: Fwd Cargo Bay
- Part time: 48,447 hours, 20,480 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY ROLLER TRACK LWR SURFACE CORRODED.  REMOVE THE ROLLER TRACK IAW AMM25-52-21-04.  CUT OUT THE DAMAGE PORTION IAW SRM 53-10-15/201.  MAKE THE REPAIR DOUBLER IAW SRM 53-10-15/201.  FABRICATE THE ROLLER TRACK REPAIR PART AND THE L-SECTION REPAIR PARTS IAW SRM 53-10-15/201.  HEAT TREAT THE L-SECTION REPAIR PARTS TO T73 IAW SRM 51-25-001.  DRILL FASTENER HOLES AND  DEBURR IAW SRM 51-40-44  7.  APPLY ALODINE AND APPLY FINISH TO THE REPAIR PARTS IAW SRM 51-21-10 & SRM 51-23-00.  INSTALL THE REPAIR PARTSWITH SEALANT IAW SRM 51-40-21.  INSTALL THE ROLLER TRACK IAW AMM25-52-21-04.
